# SDR AALA202401301586

- Difficulty date: December 20, 2023
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 62,727 hours, 37,680 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LAVATORY "A" RIGHT HAND FLIGHT ATTENDANT SEAT FLASHLIGHT BATTERY INOPERATIVE. REPLACED FLASHLIGHT BATTERY.
